# SDR P5CA2018061500091

- Difficulty date: June 10, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 28,114 hours, 4,622 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE EICAS DURING CRUISE,  NO EICAS MESSAGE FOUND.  STS MESSAGE, & CMC MESSAGE AFT ARR SPOT.  BOTH OUTFLOW VALVE TESTED OKAY.  ALL DOOR & OUTLETS OK,  BOTH CPCS GND TEST PASSED AIW AMM 21-31-00/501.  DOOR & SEAL INSPECTED OF ALL REVR AND OUTFLOW IAW AMM 52-11-00, 52-34-00, 52-36-00, AND 52-48-01.
